Skip navigation
Home
Browse
Communities
& Collections
Browse Items by:
Issue Date
Author
Title
Subject
Help
Sign on to:
My DSpace
Receive email
updates
Edit Profile
DSpace@IISERMohali
Browsing by Author Khanduja, S.K.
Jump to:
0-9
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
or enter first few letters:
Sort by:
title
issue date
submit date
In order:
Ascending
Descending
Results/Page
5
10
15
20
25
30
35
40
45
50
55
60
65
70
75
80
85
90
95
100
Authors/Record:
All
1
5
10
15
20
25
30
35
40
45
50
Showing results 1 to 20 of 23
next >
Issue Date
Title
Guide
Type
Author(s)
2017
Characterization of primes dividing the index of a trinomial
-
Article
Jakhar, A.
;
Khanduja, S.K.
;
Sangwan, N.
2020
Corrigendum to “On prolongations of valuations to the composite field” [J. Pure Appl. Algebra 224 (2020) 551–558] (Journal of Pure and Applied Algebra (2020) 224(2) (551–558), (S0022404919301392), (10.1016/j.jpaa.2019.05.021))
-
Article
Jakhar, A.
;
Khanduja, S.K.
;
Sangwan, N.
2017
Discriminant as a product of local discriminants
-
Article
Jakhar, A.
;
Khanduja, S.K.
;
Jhorar, B.
;
Sangwan, Neeraj
2019
The discriminant of compositum of algebraic number fields
-
Article
Khanduja, S.K.
2017
Discriminants of pure square-free degree number fields
-
Article
Jakhar, A.
;
Khanduja, S.K.
;
Sangwan, N.
2014
A generalization of a theorem of Ore
-
Article
Khanduja, S.K.
2020
A note on Dedekind Criterion
-
Article
Jakhar, A.
;
Khanduja, S.K.
2018
On factorization of polynomials in henselian valued fields
-
Article
Jakhar, A.
;
Khanduja, S.K.
;
Sangwan, N.
2013
On Generalized Schönemann Polynomials
-
Article
Bishnoi, A.
;
Khanduja, S.K.
2018
On integrally closed simple extensions of valuation rings
-
Article
Jakhar, A.
;
Khanduja, S.K.
;
Sangwan, N.
2013
On irreducible factors of polynomials over complete fields
-
Article
Khanduja, S.K.
2013
On liftings of powers of irreducible polynomials
-
Article
Khanduja, S.K.
2016
On power basis of a class of algebraic number fields
-
Article
Jhorar, B.
;
Khanduja, S.K.
2016
On prime divisors of the index of an algebraic integer
-
Article
Jakhar, A.
;
Khanduja, S.K.
;
Sangwan, N.
2020
On prolongations of valuations to the composite field
-
Article
Jakhar, A.
;
Khanduja, S.K.
;
Sangwan, N.
2012
On prolongations of valuations via newton polygons and liftings of polynomials
-
Article
Khanduja, S.K.
2018
On the compositum of integral closures of valuation rings
-
Article
Jakhar, A.
;
Khanduja, S.K.
;
Sangwan, N.
2020
On the index of an algebraic integer and beyond
-
Article
Khanduja, S.K.
2019
On the index of an algebraic integer and beyond
-
Article
Khanduja, S.K.
2017
On the index theorem of Ore
-
Article
Jhorar, B.
;
Khanduja, S.K.